# SDR SWAA2025060978168

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8761L
- Make and model: Boeing 737-8
- Aircraft serial: 67214
- Aircraft time: 9,370 hours, 4,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS DISBOND ON EXTERIOR SURFACE.   REMOVED DAMAGE PER SRM 51-70-05-2R-1.    APPLIED REPAIR PER SRM 51-70-05-2R-1.  RESIN SEALED REPAIR PER SRM 51-70-08 AND RESTORED PAINT PER AMM 51-21-99.
